# SDR QXEA200603328

- Difficulty date: December 9, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - AFT BAGGAGE BAY DOOR SURROUND, AFT FRAME HAS LOOSE RIVETS AT FS 2047, 8" UP FROM FLOOR.  REPAIRED IAW SRM 51-42-06.
